# SDR 95ZZZX3309

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3149D
- Make and model: Cessna 180
- Aircraft serial: 31947
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Broken
- Location: Rt Mlg Saddle
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VEERED OFF OF RIGHT SIDE OF RUNWAY RUNNING INTO TREES, CAME TO REST, THEN BURST INTO FLAMES.  THE PASSENGER REPORTED THE AIRCRAFT DRIFTED TO THE RIGHT JUST BEFORE TAKEOFF.  DURING INVESTIGATION, THE BOLT HOLDING THE RIGHT LANDING GEAR STRUT TO A SADDLE ON THE AIRFRAME WAS FOUND BROKEN.  REF CESSNA IPC F & I 41-9.
